# SDR V0XR20120912J0094

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 19,092 hours, 13,331 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670318853
- Condition: Scratched
- Location: Zone 200
- Part time: 19,092 hours, 13,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE STRIKER PLATE ON PASSENGER DOOR HAS A SCRATCH ABOUT 75 PERCENT OF THE WAY UP, THE ENTRANCE.  BLENDED LT SIDE STRIKER PLATE ON PASSENGER DOOR IAW SRM 53-21-23.  REMOVED 0.008 FROM STRIKER, THICKNESS 0.100 WITHIN 10 PERCENT LIMIT.
